On the uniform convergence of double sine series

Tom 193 / 2009

Péter Kórus, Ferenc Móricz Studia Mathematica 193 (2009), 79-97 MSC: Primary 42A20, 42A32, 42B99. DOI: 10.4064/sm193-1-4

Streszczenie

Let a single sine series ($*$) $\sum^\infty_{k=1} a_k \sin kx$ be given with nonnegative coefficients $\{a_k\}$. If $\{a_k\}$ is a “mean value bounded variation sequence" (briefly, MVBVS), then a necessary and sufficient condition for the uniform convergence of series ($*$) is that $ka_k\to 0$ as $k\to \infty$. The class MVBVS includes all sequences monotonically decreasing to zero. These results are due to S. P. Zhou, P. Zhou and D. S. Yu. In this paper we extend them from single to double sine series $(**)$ $\sum^\infty_{k=1} \sum^\infty_{ l =1} c_{k l }$ $\sin kx \sin l y$, even with complex coefficients $\{c_{k l }\}$. We also give a uniform boundedness test for the rectangular partial sums of series $(**)$, and slightly improve the results on single sine series.

Autorzy

  • Péter KórusUniversity of Szeged
    Bolyai Institute
    Aradi vértanúk tere 1
    6720 Szeged, Hungary
    e-mail
  • Ferenc MóriczUniversity of Szeged
    Bolyai Institute
    Aradi vértanúk tere 1
    6720 Szeged, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek